Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Discomfort in neck, back of head, strained eyes, sore to touch head. Taking Ibuprofen. Should I be worried?

When laying down in bed last night I had some discomfort in my neck and back of the head, eyes felt strained. Woke up this morning and had a knot on the back of my head on right side that was very sore to touch and burning when not touching. My head hurt on the whole right side with just my right eye feeling strained. I also noticed my spine is really sore to the touch about the middle of my back. I have had back/neck pain for years but usually just take ibprophin and carry on. Should I be worried? What might this be?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Take ibuprofen 400 mg tds after meals along with methacarbamol 750 mg bd and do fomentation, relaxyl ointment to pain areas. It should help otherwise get Xray spine and consult orthopedician
Sometime stress also aggravates neck and headache and relaxation by rest in bed for a day or two will also be beneficial along with medicines
Answered: Sat, 27 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor